# SDR FDEA201203261103

- Difficulty date: March 26, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 27,193 hours, 18,860 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE APU INLET CUTOUT,  AFTER THE APU INLET REMOVAL FOUND THE INLET ATTACH ANGLE FROM STA 1793 -1825 HAS CORROSION AT STRINGER 6, RT.  CORRODED RT APU INLET CUTOUT ATTACHMENT ANGLE  REMOVED.   REPLACED WITH ANGLE FABRICATED IAW DWG 148N3152-1, SHT 1, REV A AND INSTALLED IAW SRM 51-40-02, REV 105 AND DWG 148N3105, SHT 1, REV C.  REPAIR IS CLASSIFIED AS MAJOR.
